# SDR ASAA2019012827965

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,844 hours, 5,917 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT F/O FWD WINDSCREEN R1 "OVERHEAT" LIGHT IS ILLUMINATED FOLLOWED QRH PROCEDURE. GROUNDED - YES. ACCOMPLISHED FIM 31-41 TASK 801 WHCU BITE FWD RIGHT WINDOW NO CURRENT FAULTS. ACCOMPLISHED OPS CK OF WINDOW HEAT SYS AMM 30-41-00 ALL GND TESTS PASS.
